# SDR ERAA072935

- Difficulty date: April 20, 2001
- Submitted: May 21, 2001
- Operation: General aviation
- Aircraft: N426EH
- Make and model: Bolkms BO105S
- Aircraft serial: 552
- Aircraft time: 13,288 hours
- System (JASC): 6310 · Engine/Transmission Coupling
- Part: Shaft
- Part number: 4638302093
- Part serial: 1515
- Condition: Leaking
- Location: Freewheel
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHAFT HAS 36.9 HRS TSO AND IS CAUSING INPUT SEAL TO LEAK EVEN WITH THE NEW IMPROVED SEAL INSTALLED.
